Browsing by Subject 230102

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 20 of 30  next >
Issue DateTitleAuthor(s)Citation
2006The 2-Adic CM Method for Genus 2 Curves with Application to CryptographyKohel, David; Gaudry, P; Houtmann, T; Ritzenthaler, Christophe; Weng, A; Mathematics & StatisticsThe 2-Adic CM Method for Genus 2 Curves with Application to Cryptography, Advances in Cryptology -- ASIACRYPT 2006 12th International Conference on the Theory and Application of Cryptology and Information Security, Shanghai, China, December 3-7, 2006, Proceedings, vol.LNCS 4284,(),2006,pp 114-129
2006Applications of the class field theory of global fieldsFieker, Claus; Mathematics & StatisticsApplications of the class field theory of global fields in Discovering Mathematics with Magma: Reducing the Abstract to the Concrete, Springer - Verlag, 2006, pp. 31-62
2007Canonical coordinates on the canonical liftCarls, Robert; Mathematics & StatisticsCanonical coordinates on the canonical lift, Journal of the Ramanujan Mathematical Society, vol.22,(1),2007,pp 1-14
2006Classification of Genus 3 Curves in Special Strata of the Moduli SpaceGirard, Martine; Kohel, David; Mathematics & Statistics; Mathematics & StatisticsClassification of Genus 3 Curves in Special Strata of the Moduli Space, Algorithmic Number Theory 7th International Symposium, ANTS-VII Berlin, Germany, July 23-28, 2006 Proceedings, vol.LNCS 4076,(),2006,pp 346-360
2005Computation of sets of rational points of Genus-3 curves via the Dem'Janenko-Manin methodGirard, Martine; Kilesz, Leopoldo; Mathematics & StatisticsComputation of sets of rational points of Genus-3 curves via the Dem'Janenko-Manin method, London Mathematical Society Journal of Computation and Mathematics, vol.8,(N/A),2005,pp 267-300
2006Computing CM Points on Shimura Curves Arising from Cocompact Arithmetic Triangle GroupsVoight, J; Mathematics & StatisticsComputing CM Points on Shimura Curves Arising from Cocompact Arithmetic Triangle Groups, Algorithmic Number Theory 7th International Symposium, ANTS-VII, Berlin, Germany, July 23-28, 2006, Proceedings, vol.LNCS 4076,(),2006,pp 406-420
2006Computing conjugacy class representatives in permutation groupsCannon, John; Holt, Derek F; Mathematics & StatisticsComputing conjugacy class representatives in permutation groups, Journal of Algebra, vol.300, 1, 2006,pp 213-222
2006Computing with the analytic Jacobian of a genus 2 curvevan Wamelen, Paul; Mathematics & StatisticsComputing with the analytic Jacobian of a genus 2 curve in Discovering Mathematics with Magma: Reducing the Abstract to the Concrete, Springer - Verlag, 2006, pp. 117-135
2005Conjugacy in singular Artin MonoidsCorran, Ruth; Mathematics & StatisticsConjugacy in singular Artin Monoids, Journal of the Australian Mathematical Society, vol.79,(N/A),2005,pp 183-212
2005Conquering inseparability: Primary decomposition and multivariate factorization over algebraic function fields of positive characteristicSteel, Allan; Mathematics & StatisticsConquering inseparability: Primary decomposition and multivariate factorization over algebraic function fields of positive characteristic, Journal of Symbolic Computation, vol.40,(3),2005,pp 1053-1075
2006Dependency of units in number fieldsFieker, Claus; Pohst, Michael E; Mathematics & StatisticsDependency of units in number fields, Mathematics of Computation, vol.75, 255, 2006,pp 1507-1518
2006Edge-magic group labellings of countable graphsNelson, Adrian; Cavenagh, Nicholas; Combe, Diana; Mathematics & StatisticsEdge-magic group labellings of countable graphs, The Journal of Combinatorics, vol.13,(1),2006,pp 1-19
2006Efficient Scalar Multiplication by Isogeny DecompositionsKohel, David; Doche, C; Icart, T; Mathematics & StatisticsEfficient Scalar Multiplication by Isogeny Decompositions, Public Key Cryptography – PKC 2006 9th International Conference on Theory and Practice of Public-Key Cryptography, NewYork, NY, USA, April 24-26, 2006, Proceedings, vol.LNCS 3958,(),2006,pp 191-206
2006Efficiently Computable Endomorphisms for Hyperelliptic CurvesKohel, David; Smith, Benjamin; Mathematics & Statistics; Mathematics & StatisticsEfficiently Computable Endomorphisms for Hyperelliptic Curves, Algorithmic Number Theory 7th International Symposium, ANTS-VII Berlin, Germany, July 23-28, 2006 Proceedings, vol.LNCS 4076,(),2006,pp 495-509
2006Eigenvalues of Frobenius and Hodge numbersLehrer, Gustav; Kisin, Mark; Mathematics & StatisticsEigenvalues of Frobenius and Hodge numbers, Pure and Applied Mathematics Quarterly, vol.2, 2, 2006,pp 497-518
2007Finding integral linear dependencies of algebraic numbers and algebraic Lie algebrasFieker, Claus; De Graaf, Willem A; Mathematics & StatisticsFinding integral linear dependencies of algebraic numbers and algebraic Lie algebras, London Mathematical Society Journal of Computation and Mathematics, vol.10,(N/A),2007,pp 271-287
2005Integer points on elliptic curvesLai, King; Chi, W C; Tan, Ki-Seng; Mathematics & StatisticsInteger points on elliptic curves, Pacific Journal of Mathematics, vol.222, 2, 2005,pp 237-252
2007The Kneser relation and the Hilbert pairing in multidimensional local fieldLai, King; Vostokov, Sergei V; Mathematics & StatisticsThe Kneser relation and the Hilbert pairing in multidimensional local field, Mathematische Nachrichten, vol.280,(16),2007,pp 1-18
2006Magic labellings of infinite graphs over infinite groupsNelson, Adrian; Combe, Diana; Mathematics & StatisticsMagic labellings of infinite graphs over infinite groups, Australasian Journal of Combinatorics, vol.35,(N/A),2006,pp 193-210
2003Minimal discriminants for fields with small Frobenius groups as Galois groupsFieker, Claus; Klüners, Jürgen; Mathematics & StatisticsMinimal discriminants for fields with small Frobenius groups as Galois groups, Journal Of Number Theory, vol.99,(2),2003,pp 318-337